Vol. 27, No. 2, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Quasi-block-stochastic matrices

W. Kuich

Vol. 27 (1968), No. 2, 353–364
Abstract

The quasi-block-stochastic matrices are introduced as a generalization of the block-stochastic and the quasi-stochastic matrices. The derivation of theorems is possible which are similar to those derived for block-stochastic matrices by W. Kuich and K. Walk and for quasi-stochastic matrices by Haynsworth. Among other theorems the theorem on the group property, the reduction formula and its application to nonnegative matrices holds in a modified manner. An example illustrates the definitions and theorems.

Mathematical Subject Classification
Primary: 15.65
Milestones
Received: 14 July 1966
Published: 1 November 1968
Authors
W. Kuich